anyone know about withdrawals from weaning off seroquelhello, this my 1st time posting. i hope someone can help me. i have a mentally disable sister who was put in a psych. ward 'cause of bad side effect coming off prozac. we thought they would help. they ended keeping her for a while. now she is on: 300 mg seroquel,1200 of depakote,25mg ativan, zoloft,and about 5 more drugs. we are having a hard time with her. we are trying to wean her off ativan ,right now then they will slowly take her off seroquel, then depakote. of course this is a different dr. that wants to wean her off. my question is does anyone know what kind of withdrawal she will have coming off of any of theses drugs. i would appreciate any comment & help. sorry, i tend to be long winded. thank you ,in advance.
feelinghelpless on 2006-03-04
WNCGirl last decade
feelinghelpless last decade
Ativan stops or assists in the anxiety side effects of withdrawel to take someone off that first seems unprofessional. I take Ativan regularly for Severe Panic Disorder and agoraphobia. I have experienced the withdrawals of Ativan.
In fact withdrawal from benzodiazapines (ativian) is one of the very few drugs that can cause death. At .25 mg, that probably won't happen tho.
I would say to get off all meds, are they really helping or only making things worst?
Think about it.
I have learned a little St. John's Wart in the morning and a little Valerian Root at night for my kids (from your local health food store) are immeasurable better and less harmful than these experimental chemicals.
But I am not a physician so don't follow my advise (unless you chose too and are desperate)
smartesusieq last decade
♡ Albert last decade
♡ Albert last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.